MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728753
Medical Device Problem Codes Product Quality Problem (1506); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject disposable kit has been retained by the customer and will not be returned to bayer for evaluation.Bayer radiology product analysis reviewed the information and photographs that were provided.Visual examination confirmed the presence of a black hair-like particulate, which appeared to be suspended in the fluid filled syringe.Our investigation determined that the particulate was most likely introduced during the manufacturing process.A 12 month review of complaint history determined the complaint rate to be (b)(4) complaints per million (cpm).
 
Event or Problem Description
The site reported the following: after filling the ct disposable syringe with saline, the technologist noticed a thin, hair-like foreign body within the syringe barrel.The customer elected not to use the syringe.No injury or adverse event was reported.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key7436802
Report Number2520313-2018-00038
Device Sequence Number1677876
Product Code DXT
UDI-Device Identifier00616258007939
UDI-Public(01)00616258007939
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date12/07/2021
Device Model Number60728753
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8538695
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1